RATE OF APPROXIMATION BY SOME SEQUENCE OF MIXED INTEGRAL TYPE OPERATORS

Main Article Content

PRERNA MAHESHWARI SHARMA

Abstract

In the year 1988 Guo [1] introduced the integral modification of Meyer Konig and Zeller operators and studied the rate of convergence for functions of bounded variation. Gupta [2] gave the sharp estimates for these operators. This paper is an extensive survey on the Meyer-K¨onig and Zeller operators. It includes most of the modifications they have undergone through the years. We compute rate of convergence of the defined operators by means of modulus of continuity.

Keywords:
Meyer–Konig and Zeller operators, rate of convergence, bounded variation, Lebesgue-Stieltjes integral.

Article Details

How to Cite
SHARMA, P. M. (2019). RATE OF APPROXIMATION BY SOME SEQUENCE OF MIXED INTEGRAL TYPE OPERATORS. Asian Journal of Mathematics and Computer Research, 25(8), 454-461. Retrieved from http://ikpress.org/index.php/AJOMCOR/article/view/4409
Section
Short Research Article